RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2006, Volume 47, Number 4, Pages 769–779 (Mi smj893)  

This article is cited in 2 scientific papers (total in 2 papers)

First-order definability and algebraicity of the sets of annihilating and generating collections of elements for some relatively free solvable groups

Ch. K. Guptaa, E. I. Timoshenkob

a University of Manitoba
b Novosibirsk State University of Architecture and Civil Engineering

Abstract: We study the first-order definable, Diophantine, and algebraic subsets in the set of all ordered sets generating a group or generating a group as a normal subgroup for some relatively free solvable groups.

Keywords: generating collection, annihilating collection, Diophantine set, algebraic set, first-order definable set, solvable group, nilpotent group

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2006, 47:4, 634–642

Bibliographic databases:

UDC: 512.5
Received: 24.03.2005

Citation: Ch. K. Gupta, E. I. Timoshenko, “First-order definability and algebraicity of the sets of annihilating and generating collections of elements for some relatively free solvable groups”, Sibirsk. Mat. Zh., 47:4 (2006), 769–779; Siberian Math. J., 47:4 (2006), 634–642

Citation in format AMSBIB
\Bibitem{GupTim06}
\by Ch.~K.~Gupta, E.~I.~Timoshenko
\paper First-order definability and algebraicity of the sets of annihilating and generating collections of elements for some relatively free solvable groups
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 4
\pages 769--779
\mathnet{http://mi.mathnet.ru/smj893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2265280}
\zmath{https://zbmath.org/?q=an:1139.20022}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 4
\pages 634--642
\crossref{https://doi.org/10.1007/s11202-006-0074-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240044100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746400119}


Linking options:
  • http://mi.mathnet.ru/eng/smj893
  • http://mi.mathnet.ru/eng/smj/v47/i4/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Theories of relatively free solvable groups with extra predicate”, Algebra and Logic, 57:4 (2018), 295–308  mathnet  crossref  crossref  isi
    2. E. I. Timoshenko, “O prostykh i odnorodnykh koltsakh i algebrakh”, Algebra i logika, 58:4 (2019), 512–527  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:172
    Full text:57
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021